# SDR UPS204172

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN ANC, MAINTENANCE FOUND THE UPPER DECK ESCAPE DOOR HAS AN INOP FWD EMERGENCY LIGHT.  MAINTENANCE RELAMPED, OPS CK GOOD.
